JournalsprimsVol. 43 , No. 2DOI 10.2977/prims/1201011789

Structure of Quasi-analytic Ultradistributions

  • Takashi Takiguchi

    National Defense Academy of Japan, Kanagawa, Japan
Structure of Quasi-analytic Ultradistributions cover

Abstract

We study the structure of functions between distributions and hyperfunctions. The structure theorem is known for distributions, non-quasi-analytic ultradistributions and hyperfunctions. In this paper, we try to fill the gap among them. We prove the structure theorem for quasi-analytic ultradistributions.